RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Takens, F

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 4

Number of views:
This page:115
Abstract pages:515
Full texts:204
References:36
E-mail:

http://www.mathnet.ru/eng/person19436
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/170300

Publications in Math-Net.Ru
2000
1. F. Takens, E. Verbitskiy, “Multifractal Analysis of Dimensions and Entropies”, Regul. Chaotic Dyn., 5:4 (2000),  361–382  mathnet  mathscinet  zmath
1999
2. H. W. Broer, F. Takens, F. O. O. Wagener, “Integrable and non-integrable deformations of the skew Hopf bifurcation”, Regul. Chaotic Dyn., 4:2 (1999),  16–43  mathnet  mathscinet  zmath
1998
3. E. A. Verbitskii, F. Takens, “Generalized entropies”, Mat. Zametki, 63:1 (1998),  127–130  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 112–115  isi
1997
4. F. Takens, “Chaos in systems beyond hyperbolicity”, Tr. Mat. Inst. Steklova, 216 (1997),  364–369  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 360–365

2008
5. F. Takens, H. W. Broer, O. V. Lukina, “Global properties of integrable Hamiltonian systems”, Regul. Chaotic Dyn., 13:6 (2008),  602–644  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020